# SDR CALA2021100601790

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 57,205 hours, 23,368 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta138.70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN HAS CRACK AT STAB STA 138.70, 18.50" FROM T/E AND 2.00" INBOARD OF DRAIN HOLE. CRACK LENGTH 0.187". REF. EA 5510-01843 REV H. REF. AAR N/R: 9635461 CAT B REPAIR REQUIRES INSPECTIONS AT 9000 FLIGHT CYCLES PER TABLE 204.DETAILED VISUAL AT 9000 CYCLES.EXTERNAL LOW FREQ EDDY CURRENT INSPECTION AT 9000 FLIGHT CYCLES
